JournalsprimsVol. 41, No. 2pp. 385–396

Conditionally Positive Definite Hyperfunctions

  • Dohan Kim

    Seoul National University, South Korea
  • Jaeyoung Chung

    Kunsan National University, South Korea
Conditionally Positive Definite Hyperfunctions cover
Download PDF

Abstract

Making use of the heat kernel method we define a conditionally positive definite hyperfunction and obtain a Bochner–Schwartz type theorem for hyperfunctions which generalizes both the Bochner–Schwartz type theorem for distributions of GelfandVilenkin in [GV] and our version of Bochner–Schwartz theorem for (Fourier) hyperfunctions in [CCK2, CK1].

Cite this article

Dohan Kim, Jaeyoung Chung, Conditionally Positive Definite Hyperfunctions. Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, pp. 385–396

DOI 10.2977/PRIMS/1145475360